Corvaja, Pietro; Zannier, Umberto
S-unit points on analytic hypersurfaces
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 38 (2005) no. 1 , p. 76-92
Zbl 02174963 | 1 citation dans Numdam
doi : 10.1016/j.ansens.2004.09.003
URL stable : http://www.numdam.org/item?id=ASENS_2005_4_38_1_76_0

Bibliographie

[1] Bombieri E., Zannier U., Algebraic points on subvarieties of G m n , Internat. Math. Res. Notices 7 (1995) 333-347. MR 1350686 | Zbl 0848.11030

[2] Bombieri E., Zannier U., Heights of algebraic points on subvarieties of abelian varieties, Ann. Scuola Norm Sup. Pisa Cl. Sci. XXIII (4) (1996) 4. Numdam | MR 1469574 | Zbl 0897.11020

[3] Corvaja P., Zannier U., Some new applications of the subspace theorem, Compositio Math. 131 (2002) 319-340. MR 1905026 | Zbl 1010.11038

[4] Corvaja P., Zannier U., On the diophantine equation f(a m ,y)=b n , Acta Arith. 94 (1) (2000) 25-40. MR 1762454 | Zbl 0963.11020

[5] Laurent M., Équations diophantiennes exponentielles, Inv. Math. 78 (1984) 299-327. MR 767195 | Zbl 0554.10009

[6] Masser D., A vanishing theorem for power series, Inv. Math. 67 (1982) 275-296. MR 665158 | Zbl 0481.10034

[7] Nishioka K., Algebraic independence by Mahler's method and S-unit equations, Compositio Math. 92 (1994) 87-110. Numdam | MR 1275722 | Zbl 0802.11029

[8] Schmidt W.M., Heights of points on subvarieties of G m n , in: David S. (Ed.), Number Theory 1993-1994, Cambridge Univ. Press, LMS, 1996, pp. 199-213. MR 1628798 | Zbl 0917.11023

[9] Zannier U., Some Applications of Diophantine Approximation to Diophantine Equations, Editrice Forum, Udine, 2003.